# SDR AALA202210174093

- Difficulty date: September 23, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737
- Aircraft serial: 40582
- Aircraft time: 36,038 hours, 14,902 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM, AFT LEFT HAND LAVATORY MOUNT, LOCATED AT BS 947 AND LBL 53. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-5.
